# SDR ASAA2021090235846

- Difficulty date: September 2, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 40,270 hours, 11,500 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 12598
- Condition: Faulted
- Location: L Ram Air Inlet
- Part time: 48,847 hours, 14,559 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ON RECALL - CANCELS ON RESET. GROUNDED - YES. REMOVED AND REPLACED L/H RAM AIR DOOR INLET ACTUATOR REF B737-800 AMM 21-51-21. OPS CHECK GOOD WITH NO FAULTS FOUND. GROUND VERIFICATION SUCCESSFUL .
